Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 540, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2011, 7:20 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2011, 7:20 PM CDT (00:20 UTC)
- Expired
- Jul 10, 2011, 7:51 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:21 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 10, 3:21 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN JUL 10 2011
.DISCUSSION...TONIGHT THROUGH MONDAY NIGHT...A FEW SHOWERS AND
STORMS HAVE POPPED UP ACROSS EAST AND SOUTHEAST MISSISSIPPI THIS
AFTERNOON AS EXPECTED. THIS TREND WILL CONTINUE INTO THE LATE
AFTERNOON HOURS...BUT ACTIVITY WILL BEGIN TO WANE THROUGH THE
EVENING AS DAYTIME HEATING IS LOST. A STORM OR TWO COULD BECOME
INTENSE ENOUGH TO PRODUCE SOME WIND GUSTS OF 50-60 MPH ALONG WITH
SOME HEAVY DOWNPOURS. ONCE CONVECTION DISSIPATES...SKIES WILL
BECOME MOSTLY CLEAR THROUGH THE NIGHT AS LOWS AGAIN ONLY FALL INTO
THE MID AND UPPER 70S.
THE UPPER RIDGE WILL REMAIN FIRMLY IN PLACE ACROSS THE FORECAST AREA
ON MONDAY. HOT AND MUGGY CONDITIONS WILL CONTINUE DURING THIS TIME
AS HIGHS MONDAY AFTERNOON AGAIN TOP OUT AT OR AROUND THE CENTURY
MARK IN MOST LOCATIONS. THIS...COUPLED WITH THE ABUNDANCE OF
MOISTURE ACROSS THE REGION WILL AGAIN PUT HEAT INDICES IN THE 105 TO
110 RANGE. AS A RESULT...THE HEAT ADVISORY WILL REMAIN IN EFFECT
FOR THE ENTIRE ARKLAMISS REGION THROUGH AT LEAST MONDAY EVENING.
RAIN CHANCES...WHILE VERY SMALL...WILL AGAIN BE LIMITED TO MAINLY
EAST CENTRAL AND SOUTHEAST MISSISSIPPI DURING THE HEAT OF THE DAY
MONDAY AFTERNOON. JUST WITH THE DEEP MOISTURE IN PLACE ACROSS THE
REGION THOUGH...IN ADDITION TO THE HOT TEMPERATURES...A STRAY STORM
CAN'T BE RULED OUT ANYWHERE OVER THE CWA DURING THE AFTERNOON.
SKIES WILL REMAIN MOSTLY CLEAR MONDAY NIGHT AS LOWS FALL INTO THE
MID AND UPPER 70S.
THE OVERALL SCOPE OF THE FORECAST REMAINS UNCHANGED THROUGH THE MID
AND EXTENDED PORTIONS OF THE PERIOD. HOT AND HUMID CONDITIONS WILL
PERSIST...WITH RAIN CHANCES GRADUALLY BECOMING BETTER EACH AFTERNOON
AS THE WEEK PROGRESSES. THUS...THE PREVIOUS LONG TERM FORECAST
DISCUSSION FOLLOWS BEGINNING WITH TUESDAY. /19/
TUESDAY THROUGH SUNDAY...MODELS CONTINUE TO AGREE THAT A STRETCH OF
HOT AND HUMID WEATHER WITH LOW RAIN CHANCES WILL CONTINUE TUESDAY AS
THE 594DM MID LEVEL HIGH REMAINS GENERALLY CENTERED OVER THE REGION.
THIS WILL SPELL HOT TEMPERATURES OVER THE REGION THROUGH THURSDAY.
DURING THIS PERIOD...LOW LEVEL TEMPERATURES WILL REACH AROUND 27-28C
AT 925MB TUESDAY AND UP TO 29-30C BY WEDNESDAY. THIS WILL EQUATE TO
AFTERNOON HIGHS IN THE UPPER 90S AND AROUND 100 DEGREES. ALSO...WITH
PW VALUES STILL EXCEEDING 2 INCHES...THERE WILL REMAIN PLENTY OF
MOISTURE OVER THE REGION TO CREATE VERY MUGGY AND UNCOMFORTABLE
CONDITIONS. SFC DEWPOINTS SHOULD BE IN THE LOW TO MID 70S FOR MUCH OF
THE TIME. THIS WILL MEAN THAT WITH THIS COMBINATION OF HEAT AND
HUMIDITY...HEAT INDEX VALUES WILL BE IN THE 105-110 DEGREE RANGE EACH
AFTERNOON. GUIDANCE CONTINUES TO SUGGEST THAT LOW TEMPERATURES WILL
REMAIN MOSTLY IN THE MID 70S WITH THE POTENTIAL FOR SOME UPPER 70S AS
WELL. THIS WILL PROVIDE LITTLE RELIEF TO THE HEAT AND THUS A HEAT
ADVISORY WILL LIKELY BE EXTENDED THROUGH MUCH OF THIS PERIOD.
IN ADDITION TO THE HEAT...WITH SUCH HOT TEMPERATURES AND HIGH
MOISTURE CONTENT OVER THE REGION...THERE WILL REMAIN THE POTENTIAL
FOR SOME AFTERNOON/EARLY EVENING SHOWERS AND STORMS. NOT EXPECTING
ANYTHING WIDESPREAD BUT THE BEST CHANCES WILL RESIDE IN THE SOUTH
AND MAYBE IN THE EAST THANKS TO SUFFICIENT ONSHORE FLOW AIDING IN
PUSHING THE SEA BREEZE INLAND. WILL NEED TO MONITOR AND ASSESS EACH
DAY FOR MICROBURST POTENTIAL....BUT ANYTIME WE GET INTO THE UPPER
90S AND NEAR 100....STORMS THAT DEVELOP WILL HAVE A BETTER CHANCE
FOR BEING STRONG TO SVR.
BY WEDNESDAY AFTERNOON AND DEFINITELY THURSDAY THE MID LEVEL RIDGE
IS BEING PROGGED TO RETROGRADE WESTWARD AND THIS SHOULD BRING SOME
SLIGHT RELIEF TO THE HEAT BEGINNING THURSDAY. LOW LEVEL 925MB
TEMPERATURES WILL BE SOMEWHAT COOLER IN THE 25-27C RANGE AND THIS
SHOULD BRING STILL SOME MID 90S BUT THE 100 DEGREE HEAT SHOULD BE
BROKEN. SFC MOISTURE WILL STILL BE LINGERING AND KEEP HEAT INDICES
IN THE 100-105 DEGREE RANGE. AS THIS HIGH MOVES OFF...THIS WILL OPEN
THE CHANCES FOR RAIN UP MORE TO LOCATIONS FURTHER NORTH DURING THE
AFTERNOONS AS SOME WEAK DISTURBANCES MOVE AROUND THE EASTERN
PERIPHERY OF THE RIDGE THROUGH THE REST OF THE PERIOD. BY NEXT
WEEKEND...THE ECMWF DEPICTS THE UPPER RIDGE AGAIN STRENGTHENING
ACROSS MISSOURI TO AROUND 598DM AND TRYING TO EXTEND BACK THIS
DIRECTION. HEIGHTS SHOULD START TO RISE AGAIN BUT THE CENTER OF THE
HIGH LOOKS LIKE IT WILL REMAIN TO THE WEST...WHERE CONDITIONS IN
DROUGHT STRICKEN TEXAS AND OKLAHOMA COULD GET PRETTY HOT. AS LONG AS
THE CENTER CAN STAY FURTHER WEST...SOME SMALL RAIN CHANCES MAY BE
ABLE TO SNEAK IN TO THE SOUTH AND EAST THROUGH THE EXTENDED.
GUIDANCE WAS GENERALLY ACCEPTED. RAISED HIGHS EARLY IN THE PERIOD AS
THE RIDGE WILL REMAIN OVER THE REGION. ALSO DID TRIM BACK ON POPS IN
THE NORTH CLOSER TO THE CENTER OF THE RIDGE WHERE I DONT FEEL ANY SEA
BREEZE OR CONVECTION WILL BE AS MUCH AS GUI MAY SUGGEST. /28/
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON WITH
HOT SFC TEMPS 97-100 AND CLOUD BASES 5-7 KFT. ISO CONVECTION THIS
AFTERNOON ACROSS THE FAR EASTERN AND SOUTHEAST AREAS COULD BRING
SOME BRIEF FLIGHT RESTRICTIONS TO KGTR...KMEI...AND KHBG BY THE
EVENING. AS FOR OVER NIGHT...VFR CONDITIONS WILL EXIST. THE
EXCEPTION WILL BE FOR ANY SITE THAT RECEIVES RAINFALL THIS
AFTERNOON. ANY SITE THAT DOES...WILL LIKELY END UP HAVING A BRIEF
PERIOD OF MVFR VIS CONDITIONS MONDAY MORNING. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 76 100 77 97 / 5 13 14 36
MERIDIAN 74 98 74 97 / 5 14 16 49
VICKSBURG 76 99 76 97 / 4 9 13 26
HATTIESBURG 76 97 77 96 / 11 35 23 55
NATCHEZ 75 95 75 95 / 6 27 13 33
GREENVILLE 77 100 77 99 / 4 4 11 19
GREENWOOD 75 100 76 98 / 4 4 14 24
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR MSZ018-019-025>066-
072>074.
LA...HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR ARZ074-075.
&&
19/28/CMEHazardous weather outlook, Jul 10, 1:49 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 149 PM CDT SUN JUL 10 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>050-053>056-059>065-072>074-111900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION-LAMAR-FORREST- 149 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 107 AND 111 DEGREES TODAY AND MONDAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE AREA THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL LINGER INTO MID WEEK WITH HEAT INDICES PEAKING AT LEAST AROUND 105 DEGREES. THE HEAT ADVISORY MAY HAVE TO BE EXTENDED IN TIME TO COVER TUESDAY AND WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ030-031-033-038-039-045-046-051-052-057-058-066-111900- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON- LAUDERDALE-JASPER-CLARKE-JONES- 149 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTER MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 107 AND 111 DEGREES TODAY AND MONDAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE AREA THROUGH MONDAY EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE THIS AFTERNOON UNTIL 7 PM. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50-60 MPH ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL LINGER INTO MID WEEK WITH HEAT INDICES PEAKING AT LEAST AROUND 105 DEGREES. THE HEAT ADVISORY MAY HAVE TO BE EXTENDED IN TIME TO COVER TUESDAY AND WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. CME
In the hours before
Special weather statement, Jul 10, 5:26 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT SUN JUL 10 2011
MSZ030-102340-
CLAY MS-
526 PM CDT SUN JUL 10 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MONTPELIER AT 526 PM CDT...MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
OTHER STRONG STORMS MAY DEVELOP IN THE VICINITY OF THIS STORM.
PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3381 8885 3358 8872 3356 8879 3356 8899
3369 8904 3375 8904 3376 8900 3376 8894
3378 8894
TIME...MOT...LOC 2226Z 357DEG 15KT 3369 8892
OLBSpecial weather statement, Jul 10, 5:46 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SUN JUL 10 2011
MSZ057-102315-
JASPER MS-
546 PM CDT SUN JUL 10 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES SOUTH OF GARLANDVILLE AT 545 PM CDT...MOVING
SOUTHWEST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3196 8927 3221 8928 3223 8912 3222 8906
3198 8900
TIME...MOT...LOC 2245Z 039DEG 8KT 3213 8917
OLBSpecial weather statement, Jul 10, 6:18 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT SUN JUL 10 2011
MSZ049-110035-
RANKIN MS-
618 PM CDT SUN JUL 10 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF FANNIN AT 617 PM CDT...MOVING NORTHEAST AT
10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3221 8984 3234 9008 3250 8998 3242 8974
3239 8973
TIME...MOT...LOC 2317Z 225DEG 8KT 3239 8993
OLBSpecial weather statement, Jul 10, 6:18 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1118 PM GMT SUN JUL 10 2011
MSZ058-102350-
CLARKE MS-
618 PM CDT SUN JUL 10 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 3 MILES SOUTHEAST OF BARNETT AT 618 PM CDT...MOVING NORTHEAST
AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WEST CENTRAL CLARKE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3191 8888 3194 8891 3197 8892 3205 8891
3209 8882 3195 8875
TIME...MOT...LOC 2318Z 239DEG 6KT 3198 8886
JASpecial weather statement, Jul 10, 6:41 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT SUN JUL 10 2011
MSZ043-048-110055-
MADISON MS-HINDS MS-
641 PM CDT SUN JUL 10 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHEAST OF RIDGELAND AT 641 PM CDT...MOVING SOUTH
AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EAST CENTRAL HINDS AND SOUTH CENTRAL MADISON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3226 9022 3250 9018 3250 8999 3243 9007
3239 9007 3239 9009 3236 9011 3235 9011
3232 9016 3229 9016 3227 9019 3226 9019
TIME...MOT...LOC 2341Z 014DEG 6KT 3240 9009
OLBSpecial weather statement, Jul 10, 7:09 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT SUN JUL 10 2011
MSZ049-110125-
RANKIN MS-
709 PM CDT SUN JUL 10 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 4 MILES SOUTHWEST OF FANNIN AT 710 PM CDT...MOVING SOUTH AT 5
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3217 8996 3224 9020 3227 9019 3229 9016
3232 9016 3235 9011 3238 9010 3239 9007
3243 9007 3244 9004 3248 9002 3245 8990
TIME...MOT...LOC 0010Z 004DEG 4KT 3239 9002
OLBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:09 PM CDT | Special Weather Statement | JAN | Rankin | 76 min |
| Jul 11, 1:52 PM CDT | Special Weather Statement | JAN | Covington | 28 min |
| Jul 11, 1:57 PM CDT | Special Weather Statement | JAN | Scott | 18 min |
| Jul 11, 2:26 PM CDT | Excessive Heat Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 29 hr |
| Jul 11, 3:07 PM CDT | Special Weather Statement | JAN | Jones | 18 min |
| Jul 11, 3:30 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 11, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 61 min |
| Jul 11, 4:29 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Jul 11, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 35 min |
| Jul 11, 4:48 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 11, 4:57 PM CDT | Special Weather Statement | JAN | Newton | 28 min |
| Jul 11, 5:03 PM CDT | Special Weather Statement | JAN | Marion | 32 min |
| Jul 11, 5:29 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 11, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 45 min |
| Jul 11, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 44 min |
| Jul 11, 6:06 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 11, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 50 min |
| Jul 11, 6:41 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 11, 6:45 PM CDT | Special Weather Statement | JAN | Jasper | 30 min |
| Jul 11, 6:48 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.